A DOMAIN EXHAUSTED BY COMPLETE K?HLER DOMAINS

Takashi Yasuoka

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)57-64
    JournalKobe J. of Math.
    Volume2
    Publication statusPublished - 1985 Jan 1

    Cite this

    A DOMAIN EXHAUSTED BY COMPLETE K?HLER DOMAINS. / Yasuoka, Takashi.

    In: Kobe J. of Math., Vol. 2, 01.01.1985, p. 57-64.

    Research output: Contribution to journalArticle

    Yasuoka, T 1985, 'A DOMAIN EXHAUSTED BY COMPLETE K?HLER DOMAINS', Kobe J. of Math., vol. 2, pp. 57-64.
    Yasuoka, Takashi. / A DOMAIN EXHAUSTED BY COMPLETE K?HLER DOMAINS. In: Kobe J. of Math. 1985 ; Vol. 2. pp. 57-64.
    @article{344323d1e5054378997ca1969af790b5,
    title = "A DOMAIN EXHAUSTED BY COMPLETE K?HLER DOMAINS",
    author = "Takashi Yasuoka",
    year = "1985",
    month = "1",
    day = "1",
    language = "English",
    volume = "2",
    pages = "57--64",
    journal = "Kobe J. of Math.",

    }

    TY - JOUR

    T1 - A DOMAIN EXHAUSTED BY COMPLETE K?HLER DOMAINS

    AU - Yasuoka, Takashi

    PY - 1985/1/1

    Y1 - 1985/1/1

    M3 - Article

    VL - 2

    SP - 57

    EP - 64

    JO - Kobe J. of Math.

    JF - Kobe J. of Math.

    ER -